# SDR CALA2018032300987

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAD  TWO AREAS OF CORROSION AT FRAME 68.  REPAIRED IAW  SRM 53-41-14-300-001.
